Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stop tinea feet kerosene

Premium Questions

doctor1 MD

Hi Dr, I have been having a problem on my right feet between the last two fingures , the skin ... afraid it wud lead to some infection in future, attached the pics, pls advice how to stop it Regards ...

doctor1 MD

Hi, I would need help with 2 medical conditions. 1) to stop recurrence of Tinea versicolor . 2) treatment for Dyshidrosis . small blisters on the hands and feet. ...

doctor1 MD

chin. It spread all over my body but got light in color.It was diagnosed as Tinea Versicolor .(Not worried or care about Tinea Versicolor) When this began, I started noticing changes to my face like ...

doctor1 MD

I have bouts of tinea on the side of my instep on my feet and somehow I must have transferred .... But it is around the eye that is itchy. When I get the tinea on my feet I can get rid of it by tinea spray ...

doctor1 MD

I'm 62 yrs. old. Pretty fit usually no complaints. At first I thought it was just jock rash . I sprayed over a period of time 3 or so cans of over the counter jock spray. I stopped and it felt a bit ...

Public Forum Discussions

doctor1 MD

I am using Ketoconazole currently for tinea on my right foot. it has created a lot of scaling, almost to the point of drying out skin. Is this normal? I also seemed to have a circle of my right palm ...

doctor1 MD

Hi, I was suffering by tinea pedis. I had taken NIPCAN 50 mg, neo loridin 5 mg for 7 day period .... Is there is medicine to stop the reoccurence of the same. Nityush ...

doctor1 MD

I live at a camp and share washing machines etc with others. Have suffered Tinea, self treated ... the soles of my feet are still orange and itchy especially when warm in bed. Can you help me with the reason ...

doctor1 MD

or... Can tinea cause mrsa? I never borrow razors or towels etc or make contact with others but it seems I caught something weird at the local swimming pool. I got a severe form of athletes feet about ...

doctor1 MD

stopping the treatment, infections again starts spreading. Tinea cruris - will it cause depression ...Yes doctor. Thank you. I am suffering with tinea cruris for more than 15 years. I have taken ...

doctor1 MD

hi, i have Tinea Versicolor and its not at a really high rate right now, its been a week i started ... continue swimming or should i wait for the fungus to stop? ...

doctor1 MD

Hi, Im 30 and I m suffering with tinea cruris more than 12 yrs. I have used anti fungal creams ... or reappear once the stop the anti fungal cream. I would like to know is this curable or is there any better ...

doctor1 MD

Hey.. I wanna know how athlete foot can be cured.. and I usually get this serious headache at one side if my forehead, especially when I panic, what can I do to stop it?... I also wanna reduce so bad ...

doctor1 MD

good evening sir. i have tinea spreaded in many parts of my body mostly on hairy areas. including face, scalp, back, stomach. it itches too. doctors suggested fluconazole, secnidazole etc ...

doctor1 MD

Hi, I have severe Tinea versicolr it started about 5 years ago but over the summer I sweated ALOT ... with a shampoo and it s already two weeks and still no results.. How do I make the itching stop? It happens ...

Mobile Questions and Answers

doctor1 MD

Hi! you have to take clotrimazole/miconazole lotion/cream twice daily for 1 month and ketoconazole body shampoo twice a week during bath and table. fluconazole 200 mg once a week for 6 months...! thanks!

doctor1 MD

Hi Dear Ms Itching and redness on the feet suggest possibility of Tinea pedis that is fungal infection. Local application of antifungal along with mild steroid will be helpful. Get back to us with clinical photograph for further assessment. Take care Best regards Dr T Shobha Deepak

doctor1 MD

Thanks for contacting HCM From your description it sounds like you may have an infection of tinea pedis. This is a fungal infection in the feet that can cause a burning sensation and may also cause blistering or peeling skin. Hope this answers your question. Please contact us again with your questions.